Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Beechams Cold & Flu Hot Lemon

Beechams Cold and Flu Lemon-When you need relief from cold and flu symptoms with the comforting feeling of a hot drink, try Beechams Cold & Flu Lemon. This soothing hot drink with Vitamin C contains ingredients which can provide effective relief from the major colds and flu symptoms.
Beechams Cold & Flu Lemon contains paracetamol which is a pain killer, and helps to reduce your temperature when you have a fever. It also contains a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Asorbic acid is also in the product, which helps replace the vitamin C which is lost in the initial stage of flu and colds.Beechams Cold and Flu Lemon provides rapid and effective relief from the major cold and flu symptoms in a comforting, lemony hot drink. Take at the first sign of a cold or flu for rapid relief from: Fever Headache Aching Limbs Blocked Nose Sore Throat Pain Painful Sinuses Shivers

Directions
How to useBeechams Cold & Flu Lemon: Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Warnings
Warnings in relation to Beechams Cold & Flu Lemon: Do not take if: You are allergic to paracetamol, asorbic acid, phenylephrine, hydrochloride, or any of the other ingredients listed above. You suffer from inherited sugar absorption problems, each sachet contains 4g of sucrose (sugar). You have kidney or liver problems, overactive thyroid, diabetes or are under the care of your doctor for high blood pressure or heart disease. You are taking drugs for heart problems (including beta-blockers), or tricyclic antidepressants (eg: imipramine or amitriptyline, or within the last two weeks have taken drugs, prescribed by your doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs) You should carefully read all product packaging and labels prior to use

Ingredients
Each Beechams Cold & Flu Lemon Sachet contains: Paracetamol Ph Eur 600mg, Asorbic Acid Ph Eur 10mg and Phenylephrine Hydrochloride Ph Eur 10mg as the active ingredients. Also contains: Sucrose, Citric Acid, Maize Starch, Sodium Citrate, Sodium Cyclamate, Saccarin Sodium, Collodial Anhydrous Silica, Lemon Flavour and Natural Curumin (E100).

Side Effects
Side effects of Beechams Cold & Flu Lemon: The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. If you experience these or any other unusual effects, stop taking the product and tell your doctor or pharmacist at once.

Size: 5 sachets

Write a review

Please login or register to review

Beechams Cold & Flu Hot Lemon

  • Availability: In Stock
  • £1.42